Posted by teviah (188.8.131.52) on April 24, 2001 at 14:14:29:
In Reply to: DHE IV treatment for 9 year old posted by lynn dupler on April 24, 2001 at 13:32:34:
Your son had a viral infection? Was it viral encephalitis or meningitis or what? As for DHE, I have found it gives me extreme nausea. Whether it is worht it for your son, I don't know but if your doctor is a good one, trust him. I had viral encephalitis a few weeks ago, and it was a terrible dull, constant pain that was with me for two weeks straight. Finally it subsided. I got a slow rash on my ankles from the virus (the blood pressure is so hard down on your feet, that often virus presntes iteself there, being forced out of the bloodstream) which also cleared up in a week or two. I used a lot of advil, tylenol and aspirin for that viral headache...no DHE. I used DHE for my clusters though, thats how I know. Now, DHE works, but for OUR kind of pain (CH's ) I prefer immitrex. It is a vasoconstrictor and I don't know if it would work for your son.
Good luck...let us know.
Post a Followup